# SDR DALA1226723121

- Difficulty date: April 22, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV/GALLEY BET FR65 TO FR66, Y765 FLOORBEAM HAS CORROSION.  BLENDED AREA IAW A319 SRM   51-74-00, DIMENSIONS OF REWORKED AREA ARE: L=1.03" W=.79" D=0.049" FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14 FIG 102.  REMOVED DAMAGED FLOORBEAM IAW A319 SRM 51-42-11.  RECEIVED NEW FLOORBEAM.  INSTALLED NEW FLOORBEAM IAW A319  SRM 51-42-11. RETAIN FOR RECORDS.
